# SDR ZW0A0303003

- Difficulty date: March 10, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 9,117 hours, 5,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE EMERGENCY EXIT LIGHTS WERE INOPERATIVE. REPLACED BOTH BATTERY PACKS, AT B5-27 AND B5-28.  CHECK-C 11-19-02 STL.  --CLOSED--
